# SDR MWEA98499

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4911462
- Condition: Corroded
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER OUTBOARD RIB ATTACH CLIP AT XRS 137 BETWEEN STRINGER 11 AND LOWER CHORD LT WING.  MTC REMOVED AND REPLACED CLIP.
